# SDR USAA2013093000006

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,386 hours, 16,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DOOR 2L SLIDE SHOWS DISARMED INFLIGHT ON LOWER ECAM DOOR PAGE.  RED LIGHT ON DOOR 2L ON.  MX ADJUSTED 2L DOOR DISARM HANDLE MECHANISM TELEFLEX CABLE IAW AMM 52-13-22-820-001-A. PRESSURIZED ACFT IAW AMM 05-53-00-780-002-A01.  OPS CHECKED GOOD.
